Journal - Volume I No.1 September 2014 , Special Issue-1

  • » Back to Index

  • Title

    :

    QUALITATIVE BEHAVIOR OF A SECOND ORDER DELAY DYNAMIC EQUATIONS

    Authors

    :

    Dr. P.Mohankumar1, A.K. Bhuvaneswari2

    Keywords

    :

    Ricatti substitution method, delay dynamic equation.

    Issue Date

    :

    September - 2014

    Abstract

    :

    In this paper we study the qualitative behavior of delay dynamic equation of the form Using Ricatti substitution method.

    Page(s)

    :

    140 -  142

    ISSN

    :

    2347- 4734

    Source

    :

    Vol. 1, No.1 - Special Issue-1

    Download

    :


  • » Back index